# SDR AALA991001

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT BS 760 RIB CHORD, HFEC SHOWS CRACK INDICATION APPROX .75 INCH AFT OF FLOORBEAM WEB AT LOWER EDGE OF REPAIR DOUBLER.  REPAIRED PER SB 727-57-0112 FIG 12 SRM 57-10-5 PAGE 1, E589069177.  (M)
